A remark on Kunita's decomposition theorem

Research output: Contribution to journalArticlepeer-review


We use Michel Emery's stability theorem for stochastic differential equations to give a short proof for explicit solutions to linear stochastic differential equations over a solvable Lie group.

Original languageEnglish (US)
Pages (from-to)81-85
Number of pages5
JournalStochastic Processes and their Applications
Issue number1
StatePublished - Jun 1990
Externally publishedYes


  • linear stochastic differential equations
  • semimartingales
  • solvable Lie group

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics


Dive into the research topics of 'A remark on Kunita's decomposition theorem'. Together they form a unique fingerprint.

Cite this